Mathematische Zeitschrift

, Volume 206, Issue 1, pp 255–264 | Cite as

On manifolds of positive Ricci curvature with large diameter

  • Yukio Otsu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ab] Abresch, U.: Lower curvature bounds, Toponogov's theorem and bounded topology I. Ann. Sci. Éc. Norm. Supér.,18, 651–670 (1985)MATHMathSciNetGoogle Scholar
  2. [An1] Anderson, M.: Short geodesic and gravitational instantons. J. Differ. Geom.31, 265–275 (1990)MATHGoogle Scholar
  3. [An2] Anderson, M.: Metrics of positive Ricci curvature with large diameter. PreprintGoogle Scholar
  4. [C] Cheng, S.Y.: Eigenvalue comparison theorem and its applications. Math. Z.143, 289–297 (1975)MATHCrossRefMathSciNetGoogle Scholar
  5. [E] Eschenburg, J.: Diameter, volume and topology for positive Ricci curvature. PreprintGoogle Scholar
  6. [G-Y] Gao, L.Z., Yau, S.T.: The existence of negatively Ricci curved metrics on three manifolds. Invent. Math.85, 637–652 (1986)MATHCrossRefMathSciNetGoogle Scholar
  7. [G-P] Grove, K., Petersen, P.: On the excess of metric space and manifolds. Preprint (1989)Google Scholar
  8. [G-S] Grove, K., Shiohama, K.: A generalized sphere theorem. Ann. Math., II. Ser.106, 201–211 (1977)MathSciNetCrossRefGoogle Scholar
  9. [H] Hamillton, R.S.: Three manifolds with positive Ricci curvature. J. Differ. Geom.17, 255–306 (1982)Google Scholar
  10. [I] Itokawa, Y.: The topology of certain Riemannian manifolds with positive Ricci curvature. J. Differ. Geom.18, 151–155 (1983)MATHMathSciNetGoogle Scholar
  11. [K] Katsuda, A.: Gromov's convergence theorem and its application. Nagoya Math. J.100, 11–48 (1985)MATHMathSciNetGoogle Scholar
  12. [M] Myers, S.B.: Riemannian manifolds with positive mean curvature Duke Math. J.8, 401–404 (1941)MATHCrossRefMathSciNetGoogle Scholar
  13. [O] Otsu, Y.: Topology of complete open manifolds with non-negative Ricci curvature. In: Shiohama, K. (ed.) Geometry of manifolds. (Perspect. Math., vol. 8, pp. 295–302) San Diego: Academic Press 1989Google Scholar
  14. [S-Y] Sha, J.P., Yang, D.G.: Examples of manifolds of positive Ricci curvature. J. Differ. Geom.29, 95–103 (1989)MATHMathSciNetGoogle Scholar
  15. [S] Shiohama, K.: A sphere theorem for manifolds of positive Ricci curvature. Trans. Am. Math. Soc.275, 811–819 (1983)MATHCrossRefMathSciNetGoogle Scholar
  16. [W] Wu, J.Y.: A diameter pinching sphere theorem for positive Ricci curvature. Proc. Am. Math. Soc.107, 797–802 (1989)MATHCrossRefGoogle Scholar
  17. [Y] Yamaguchi, T.: Lipschitz convergence of manifolds of positive Ricci curvature with large volume. Math. Ann.284, 423–436 (1989)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Yukio Otsu
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceKyushu UniversityFukuokaJapan

Personalised recommendations